# SDR CALA9901084

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: L-3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY PATH LIGHTING SYSTEM BATTERY POWER SUPPLY BLOWING FUSES AT L-3 DOOR.  MAINTENANCE FOUND CHAFED WIRE AT SIDEWALL FORWARD OF LT OVERWING EXIT.  REPAIRED IAW MM 20-00-00 AND OPERATION CHECKED GOOD IAW MM 33-50-00.
